# SDR AALA20170629003

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACKS ON CENTER WING REAR SPAR RIGHT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE DECK WEB AT FUSELAGE STATION 663.75, RBL 31.83 TO RBL 43.80.  REPAIRED IAW SRM 57-10-10-2R-3 AND EA 271081.
